# SDR CA071010011

- Difficulty date: October 5, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Gulstm 690
- Aircraft time: 4,979 hours
- Engine: Garrtt TPE3315251K
- Propeller: Hartzl HCB3TN5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Shaft
- Part number: 750069501
- Condition: Cracked
- Location: Nlg
- Component: Landing Gear
- Component part number: 75006119
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION, THE SHAFT THAT PIVOTS THE NOSE GEAR UPPER LINK ASSY P/N ES10107 WAS FOUND CRACKED. THE CRACK IS LOCATED ON THE IB END OF THE SHAFT IN THE NOSE WHEEL WELL, WHERE IT IS FLUSH WITH THE EDGE OF THE HOLE IN THE UPPER LINK ASSEMBLY. THE CRACK IS APPROXIMATELY .5 INCH IN LENGTH AND PROGRESSES TO THE THRU BOLT HOLE. THE PIECE WILL BE REPLACED WITH A SERVICEABLE PART. (TC NR 20071010011)
